MAUDE Adverse Event Report: ORTHALIGN, INC. KNEEALIGN 2; SURGICAL NAVIGATION SYSTEM

ORTHALIGN, INC. KNEEALIGN 2; SURGICAL NAVIGATION SYSTEM
Model Number 403189
Medical Device Problem Code Break (1069)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 10/28/2024
Type of Reportable Event Malfunction
Event or Problem Description
The pin driver broke during surgery when trying to remove one of the tibila resector pins.The pin was able to be removed with a pair of pliers.There was no harm to patient.
 
Additional Manufacturer Narrative
The device has been returned to orthalign for evaluation by an orthalign engineer, but at this time the investigation has not been completed.Once the investigation is completed a followup report will be filed detailing the conclusion on the investigation, including root cause.Orthalign will continue to monitor this issue and take action when alert limits are exceeded.
 
Additional Manufacturer Narrative
The device has been returned ot orthalign for evaluation by an orthalign engineer and the investigation has been completed.The complaint was confirmed and the root cause was determined to be possible excessive force or the device being dropped, the device contributed to the reported event but surgical procedure and patient were not impacted.
 
Event or Problem Description
The pin driver broke during surgery when trying to remove one of the tibia resector pins.The pin was able to be removed with a pair of pliers.There was no harm to patient.

Brand Name
KNEEALIGN 2
Common Device Name
SURGICAL NAVIGATION SYSTEM
Manufacturer (Section D)
ORTHALIGN, INC.
153 technology
irvine CA 92618
Manufacturer (Section G)
ORTHALIGN, INC.
153 technology
irvine CA 92618
Manufacturer Contact
karyl haskell
153 technology
irvine, CA 92618
MDR Report Key20677423
Report Number3007521480-2024-00019
Device Sequence Number18241470
Product Code OLO
UDI-Device Identifier00858704006435
UDI-Public00858704006435
Combination Product (Y/N)N
Initial Reporter StateMD
Initial Reporter CountryUS
PMA/510(K) Number
K163379
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Distributor
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 12/17/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model Number403189
Device Catalogue Number403189
Device Lot Number19031401LT
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer11/12/2024
Is the Reporter a Health Professional? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 10/28/2024
Supplement Date Received by ManufacturerNot provided
Initial Report FDA Received Date11/13/2024
Supplement Report FDA Received Date12/18/2024
Was Device Evaluated by Manufacturer? (Y/N) Yes
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient SexUnknown